# SDR USAA2011112200018

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 97,627 hours, 18,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  REMOVED & REPLACED FLIGHT DECK EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.
